| Catalog Number |
C1000 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Low Blood Pressure/ Hypotension (1914)
| Date of Event |
06/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has been received for evaluation.The investigation is pending completion.
Event or Problem Description
Event occurred regarding a clave® connector where they reported that while changing the tubing on patient's central line, the brand new clave was faulty and leaking iv fluid onto patient bed instead of delivering medication.At the time, the patient was receiving vasoactive medications resulting in hypotension and escalation of vasoactive medications prior to discovery of defect.There was patient involvement and no patient harm.
Additional Manufacturer Narrative
Received one (1) used list# 11956, clave¿ connector; lot# unknown.The seal was observed to have a rollover stick down.The reported complaint of a leak could be confirmed.The returned sample was observed to have a rollover stick down.The probable cause of the stick down is from an angled entry during use.The directions for use (dfu) state: access connectors straight on (without angled or sliding entry).A device history review (dhr) lot# review could not be conducted because no lot number(s) was/were identified.